RUS  ENG
Full version
JOURNALS // Teoreticheskaya i Matematicheskaya Fizika // Archive

TMF, 2020 Volume 202, Number 3, Pages 425–436 (Mi tmf9791)

This article is cited in 1 paper

Construction of exact solutions of the problem of the motion of a fluid with a free boundary using infinite systems of differential equations

E. A. Karabutab, E. N. Zhuravlevaab

a Lavrentiev Institute for Hydrodynamics, Siberian Branch of RAS, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia

Abstract: We consider the well-known hydrodynamics problem for the planar potential motion of an ideal incompressible fluid with a free boundary without capillarity and propose a method for finding exact solutions based on reducing the boundary-value problems to systems of ordinary differential equations. We obtain two examples of flows: a stationary motion of a heavy fluid over a smooth bottom and a nonstationary motion of a fluid that originally filled a wedge.

Keywords: ideal incompressible fluid, exact solution, conformal map, doubly periodic function.

MSC: 30C35

Received: 17.08.2019
Revised: 03.10.2019

DOI: 10.4213/tmf9791


 English version:
Theoretical and Mathematical Physics, 2020, 202:3, 371–380

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025